RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1977, Volume 31, Number 1, Pages 12–22 (Mi tmf2844)  

This article is cited in 4 scientific papers (total in 4 papers)

Generally covariant theories of gauge fields on superspace

V. P. Akulov, D. V. Volkov, V. A. Soroka


Abstract: Different variants of general covariant theory of superfields with nontrivial torsion and curvature tensors are discussed from the viewpoint of holonomy group. An example of the lagrangian is considered, which is quadratic with respect to the torsion tensor in linear approximation of weak fields with the interaction switched-off and includes free fields with spin two and the Rarita–Schwinger fields with spin 3/2.

Full text: PDF file (1311 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1977, 31:1, 285–292

Bibliographic databases:

Received: 04.10.1976

Citation: V. P. Akulov, D. V. Volkov, V. A. Soroka, “Generally covariant theories of gauge fields on superspace”, TMF, 31:1 (1977), 12–22; Theoret. and Math. Phys., 31:1 (1977), 285–292

Citation in format AMSBIB
\Bibitem{AkuVolSor77}
\by V.~P.~Akulov, D.~V.~Volkov, V.~A.~Soroka
\paper Generally covariant theories of gauge fields on superspace
\jour TMF
\yr 1977
\vol 31
\issue 1
\pages 12--22
\mathnet{http://mi.mathnet.ru/tmf2844}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=446216}
\transl
\jour Theoret. and Math. Phys.
\yr 1977
\vol 31
\issue 1
\pages 285--292
\crossref{https://doi.org/10.1007/BF01041233}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2844
  • http://mi.mathnet.ru/eng/tmf/v31/i1/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Akulov, D. V. Volkov, “Riemannian superspaces of minimal dimensionality”, Theoret. and Math. Phys., 41:2 (1979), 939–945  mathnet  crossref  mathscinet  zmath  isi
    2. N. G. Pletnev, “Linear supergravity”, Theoret. and Math. Phys., 43:1 (1980), 313–318  mathnet  crossref  mathscinet  isi
    3. V. P. Akulov, D. V. Volkov, “Supersymmetric equations in the space $(1,2)$”, Theoret. and Math. Phys., 42:1 (1980), 10–14  mathnet  crossref  mathscinet  isi
    4. Bandos I. Heller M. Kuzenko S.M. Martucci L. Sorokin D., “The Goldstino Brane, the Constrained Superfields and Matter in N=1 Supergravity”, J. High Energy Phys., 2016, no. 11, 109  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:306
    Full text:132
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020